# SDR MAS2008F00086

- Difficulty date: October 1, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744424
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDM 9901 CVG.  DURING MX WALK AROUND MX FOUND LT EMERG EXIT DOOR LIGHTS INOP.  MX R&R EMERGENCY LIGHT.
